Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 11, 2010, 9:07 AM EDT for Whitley County, Indiana. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2010, 9:07 AM EDT (13:07 UTC)
- Expired
- Jun 11, 2010, 3:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
County Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 23 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:07 AM EDT | FLASH FLOOD | Columbia City, IN | NUMEROUS ROADS ARE FLOODED |
| Jun 11, 9:19 AM EDT | FLASH FLOOD | Columbia City, IN | NUMEROUS ROADS UNDER WATER. SR 9 JUST SOUTH OF US 30 FLOODED FOR QUARTER OF MILE. MULTIPLE BASEMENTS FLOODED. |
| Jun 11, 9:51 AM EDT | HEAVY RAIN 3.8 | 1 Nne Columbia City, IN | 3.80 INCHES OF RAINFALL IN PAST 90 MINUTES. STREETS AND DITCHES FLOODED. |
| Jun 11, 10:08 AM EDT | FLASH FLOOD | Columbia City, IN | SR 9 NORTH AND SOUTH WITHIN THE COUNTY HAS MULTIPLE LOCATIONS OF 2 FEET OF WATER OVER THE ROADWAY. 109 N BETWEEN US 30 AND 600 N ALSO FLOODED WITH 2 FEET OF WATER OVER IT. ROAD CLOSED SIGNS ARE BEING POSTED THROUGHOUT THE COUNTY. |
| Jun 11, 10:27 AM EDT | HEAVY RAIN 4.7 | Columbia City, IN | 4.7 INCHES OF RAINFALL IN AN HOUR. |
| Jun 11, 12:55 PM EDT | HEAVY RAIN 5.4 | Columbia City, IN | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 1.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
531
WGUS53 KIWX 111307
FFWIWX
INC183-111600-
/O.NEW.KIWX.FF.W.0006.100611T1307Z-100611T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
907 AM EDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WHITLEY COUNTY IN NORTHEAST INDIANA
* UNTIL NOON EDT
* AT 900 AM EDT...LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS FLOODED
ROADWAYS FROM HEAVY SHOWERS AND THUNDERSTORMS THROUGHOUT THE
COUNTY. DOPPLER RADAR HAS INDICATED THAT 1 TO JUST OVER 2 INCHES
OF RAIN HAS FALLEN IN JUST UNDER AN HOUR AT SOME LOCATIONS...WITH
HEAVY RAINFALL ONGOING. ADDITIONAL RAINFALL AMOUNTS OF 1 INCH
OR MORE ARE POSSIBLE IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LORANE...COESSE...GOOSE LAKE...TRI-LAKES...ETNA...LOON LAKE...
COLLINS...BLUE LAKE...COLUMBIA CITY AND CHURUBUSCO
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 4119 8569 4119 8566 4130 8566 4130 8555
4128 8555 4127 8531 4120 8532 4119 8534
4101 8535 4101 8569
$$
JC3 follow-up statements
511
WGUS73 KIWX 111343
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 AM EDT FRI JUN 11 2010
INC183-111600-
/O.CON.KIWX.FF.W.0006.000000T0000Z-100611T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITLEY IN-
943 AM EDT FRI JUN 11 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR WHITLEY
COUNTY...
EMERGENCY MANAGEMENT HAS REPORTED THAT MANY ROADS IN AND AROUND THE
COLUMBIA CITY AREA ARE FLOODED. IN ADDITION...SEVERAL HOMES HAVE
REPORTED BASEMENT FLOODING. THE HEAVIEST RAIN HAS SHIFTED TO
NORTHEAST PORTIONS OF THE COUNTY AND IS CONTINUING TO SLOWLY
DISSIPATE. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH WILL
BE POSSIBLE IN THE TRI LAKES AND CHURUBUSCO AREAS. OTHERWISE...RAIN
HAS ENDED ACROSS MOST OF THE COUNTY. THERE IS A CHANCE FOR
MORE RAIN THIS AFTERNOON...WITH HEAVY RAINFALL POSSIBLE AGAIN.
PERSONS IN FLOOD PRONE AREAS SHOULD TAKE PRECAUTIONS GIVEN THE
ADDITIONAL RAINFALL FORECAST.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LORANE...
ETNA...COLLINS...LOON LAKE...GOOSE LAKE...BLUE LAKE...TRI-LAKES...
LARWILL...COLUMBIA CITY AND CHURUBUSCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4119 8569 4119 8566 4130 8566 4130 8555
4128 8555 4127 8531 4120 8532 4119 8534
4101 8535 4101 8569
$$
JC673
WGUS53 KIWX 111422
FFWIWX
INC183-111900-
/O.EXT.KIWX.FF.W.0006.000000T0000Z-100611T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 AM EDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WHITLEY COUNTY IN NORTHEAST INDIANA
* UNTIL 300 PM EDT
* AT 1010 AM EDT...EMERGENCY MANAGEMENT HAS REPORTED THAT MANY ROADS
IN AND AROUND THE COLUMBIA CITY AREA ARE FLOODED WITH UP TO 2 FEET
OF STANDING WATER ACROSS SOME ROADS. STATE ROAD 9 IS IMPASSABLE
BOTH NORTH AND SOUTH OF TOWN...AND HIGHWAY 205 WAS REPORTED TO
HAVE STANDING WATER ACROSS IT. IN ADDITION...SEVERAL HOMES HAVE
REPORTED BASEMENT FLOODING AND ACCESS TO SOME LOCATIONS IS QUITE
DIFFICULT DUE TO STANDING WATER. RAIN HAS ENDED ACROSS THE COUNTY.
HOWEVER...THERE IS A CHANCE FOR ADDITIONAL RAIN THIS
AFTERNOON...WITH HEAVY RAINFALL POSSIBLE AGAIN. PERSONS IN FLOOD
PRONE AREAS SHOULD TAKE PRECAUTIONS GIVEN THE ADDITIONAL RAINFALL
FORECAST.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLUMBIA
CITY CHURUBUSCO...LORANE...ETNA...COLLINS...LOON LAKE...GOOSE
LAKE...BLUE LAKE...TRI-LAKES...PEABODY...RABER AND LARWILL...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4119 8569 4119 8566 4130 8566 4130 8555
4128 8555 4127 8531 4120 8532 4119 8534
4101 8535 4101 8569
$$
JC031
WGUS73 KIWX 111858
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 PM EDT FRI JUN 11 2010
INC183-111901-
/O.EXP.KIWX.FF.W.0006.000000T0000Z-100611T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITLEY IN-
258 PM EDT FRI JUN 11 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM EDT FOR WHITLEY
COUNTY...
RESIDUAL FLOODING WILL CONTINUE ACROSS THE AREA WITH FLOOD WATERS
SLOWLY RECEDING. THE POTENTIAL FOR ADDITIONAL HEAVY RAIN WILL
CONTINUE THROUGH TONIGHT...WITH ADDITIONAL LOCALIZED FLOODING
POSSIBLE. PERSONS IN FLOOD PRONE AREAS SHOULD STAY ALERT TO THE
LATEST FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL.
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
REMEMBER...DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 4119 8569 4119 8566 4130 8566 4130 8555
4128 8555 4127 8531 4120 8532 4119 8534
4101 8535 4101 8569
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 8:55 AM EDT, 12 minutes earlier.
Area forecast discussion, Jun 11, 8:55 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 855 AM EDT FRI JUN 11 2010 .AVIATION/UPDATE... VEERED/INCREASED FLOW ALOFT IN THE H925 TO H85 LAYER WILL CONTINUE TO SUPPORT SCT SHOWERS AND THUNDERSTORMS ALONG A NE MOVING NW-SE ORIENTED LINE. VERY HEAVY RAINFALL IS POSSIBLE IN THE HEAVIER CELLS WITH VIS REDUCTIONS DOWN TO 1SM. CONVECTION IS EXPECTED TO CONTINUE TO LIFT NE THROUGH THE MORNING. LATER IN THE PERIOD...ATTENTION TURNS TOWARD THE DECAYING MCS OVER IA. THIS SYSTEM WILL LIKELY FORCE NEW CONVECTION IN THE PRESENCE OF DAYTIME DESTABILIZATION...SUPPORTING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FA. HAVE ADDED TEMPOS FOR THIS. OTHER SCT ACTIVITY WILL BE POSSIBLE OVER THE REST OF THE FA GIVEN AMPLE LL MOISTURE COUPLED WITH SEVERAL WEAK DISTURBANCES IN SOUTHERLY FLOW. VIS AND CIG RESTRICTIONS DOWN TO IFR ARE EXPECTED IN THE HEAVIER CELLS. VERY HEAVY RAINFALL WILL BE POSSIBLE IN A SHORT DURATION...WITH 1-2 INCHES PER HOUR NOT OUT OF THE QUESTION. ISOLATED SEVERE WEATHER WILL BE POSSIBLE WITH THE HEAVIEST CELLS...SUPPORTING THE POTENTIAL FOR ISOLATED DAMAGING DOWNBURSTS GIVEN PROGGED SB CAPES AND STEEP LL LAPSE RATES. && .PREV DISCUSSION... /ISSUED 409 AM EDT FRI JUN 11 2010/ SHORT TERM.../TODAY THROUGH SATURDAY NIGHT/... WARM AND HUMID CONDITIONS SET TO RETURN AS RIDGING WILL REASSERT ITSELF OVER THE REGION IN RESPONSE TO STRONG 140 KNOT UPPER JET DEEPENING WESTERN TROUGH THROUGH THE GREAT BASIN. WARM FRONTAL BOUNDARY LYING JUST TO OUR SOUTHWEST WILL SURGE NORTH ACROSS THE AREA BEGINNING EARLY THIS MORNING. DEWPOINTS SOUTH OF THE FRONT CURRENTLY ARE VERY JUICY...INTO THE 70S....AND BY EVENING DEWPOINTS WILL BE PUSHING 70 ACROSS MOST OF THE CWA. EARLY THIS MORNING MODELS ARE DEVELOPING SOME ACTIVITY ALONG STRONG THETA-E SURGE WITH WEAKLY CONVERGENT BL WINDS...AND SCT TSRA HAVE BEEN POPPING UP AHEAD OF SCHEDULE ALREADY THIS MORNING TO OUR SOUTH AND WEST ALONG THE LEADING INFLUENCE OF THE BOUNDARY. WILL ADJUST POPS ACCORDINGLY WITH AN EARLIER INCREASE IN THE WEST. BY THIS AFTERNOON...AIRMASS BECOMES INCREASINGLY UNSTABLE AS BL MOISTURE INCREASES DRAMATICALLY WITH MLCAPE AOA 1000J/KG. LACKLUSTER 0-6KM SHEAR FORECAST TO BE IN PLACE COMBINED WITH FZ LEVELS NEAR 15KFT WILL LIMIT CHANCES OF SEVERE CELLS/HAIL THREAT...IN LINE WITH NEW DAY 1 OUTLOOK WHICH KEEPS SLIGHT RISK TO OUR NORTH WHERE DEEP LAYER SHEAR IS MORE SUPPORTIVE. KEPT MID RANGE CHC POPS ACROSS THE AREA FOR CONVECTIVE NATURE OF AFTERNOON PRECIP. LATE FRIDAY NIGHT/EARLY SATURDAY...COMPACT SHRTWV IN WEAK SOUTHERN STREAM FLOW AROUND SE CONUS RIDGING WILL PROGRESS JUST SOUTH OF THE CWA. WITH AN ALREADY MOIST UNSTABLE AIRMASS IN PLACE AND ENHANCED 50 KNOT H85 LLEVEL JET INTO SOUTHERN INDIANA...THIS FEATURE WILL SURELY SERVE TO FIRE MORE WIDESPREAD TSRA WITH THE MAIN QUESTION BEING NORTHWARD EXTENT. 00Z LOCAL WRF/21Z SREF ARE IS FURTHEST NORTH WITH SFC/H5 LOW TRACK THROUGH CENTRAL INDIANA WHILE 00Z NAM/GFS/ECMWF REMAIN JUST NORTH OF THE OHIO RIVER. WITH UNSTABLE AIRMASS OVERHEAD WILL CONTINUE CHC POPS EVERYWHERE...AND HIGHER VALUES ALONG THE SOUTHERN THIRD OF THE FA. TEMPS ON THE RISE WITH QUITE A DISPARITY IN GUIDANCE FOR SAT AND WILL STAY CLOSER TO THE WARMER MAV IN THE NORTH FURTHER FROM INFLUENCE OF POTNL CONVECTIVE COMPLEX WHILE MODERATING NUMBERS INTO THE MID 80S SOUTH WHERE CLOUDS/PRECIP POTENTIAL SHOULD HELP TAKE THE EDGE OFF AFTERNOON READINGS...THOUGH SOME FASTER MODEL GUIDANCE WOULD INDICATE SOME AFTERNOON SUN NOT OUT OF THE QUESTION AS WAVE SLIDES EAST. A COUPLE OF MUGGY NIGHTS IN STORE AS MOISTURE KEEPS MINS NEAR 70. LONG TERM.../SUNDAY THROUGH THURSDAY/... WHILE THE MODELS ALL VARY IN SOLUTION...THE TREND IS FOR THE RIDGING OVER THE SOUTHEASTERN U.S. TO WEAKEN AS A SERIES OF SHORT WAVES AND SLOW MOVING SYSTEMS OVER THE CENTRAL US CONTINUE TO EJECT EAST. THE MAIN SURFACE LOW WILL GRADUALLY SHIFT EAST AND DRAG AN ASSOCIATED COLD FRONT THROUGH THE GREAT LAKES DURING THE EARLY PART OF THE EXTENDED PERIOD. WHILE TIMING DIFFERENCES MAKE THIS A CHALLENGING FORECAST...THE FOCUS OF CONVECTION WILL BE DRIVEN BY AN ABUNDANCE OF INSTABILITY OVER THE REGION. SHEAR WILL BE FOCUSED BEFORE AND ALONG THE ACTUAL FRONTAL PASSAGE...SO EXPECT THE POTENTIAL FOR SOME HEAVY RAINFALL EARLY SUNDAY WITH MORE ORGANIZED CONVECTION FORMING DURING THE LATTER PART OF SUNDAY INTO SUNDAY NIGHT AS THE FRONT APPROACHES. THIS PATTERN WILL PERSIST THROUGH THE DAY MONDAY AS THE FRONT SLOWLY SHIFTS SOUTH AND EAST. WITH THE FRONTAL BOUNDARY BECOMING NEARLY STATIONARY DURING MONDAY...THERE WILL BE A CONTINUED THREAT OF CONVECTION MONDAY THROUGH EARLY WEDNESDAY. THE CURRENT FORECAST GRIDS HAVE CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY NIGHT...BUT THE BEST CHANCES FOR CONVECTION WILL BE DIURNALLY DRIVEN. DUE TO THE UNCERTAINTY AND LOW CONFIDENCE OF TIMING THE ACTUAL ONSET OF CONVECTION...HAVE OPTED TO BROAD BRUSH CHANCE POPS DURING THIS PERIOD. WEDNESDAY AND THURSDAY APPEAR TO BE SOMEWHAT LESS FAVORABLE FOR CONVECTION AS MODELS ARE TRENDING TOWARD ANOTHER RIDGE BUILDING BACK INTO THE REGION. THIS WILL SET THE STAGE FOR GRADUAL WARMING AND AN INCREASE OF MOISTURE BACK INTO THE REGION TOWARD THE LATTER PART OF THE FORECAST PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LUD LONG TERM...LEWIS AVIATION/UPDATE...JC
Hazardous weather outlook, Jun 11, 4:40 AM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EDT FRI JUN 11 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 440 AM EDT FRI JUN 11 2010 /340 AM CDT FRI JUN 11 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY NIGHT. HEAVY RAINFALL APPEARS TO BE THE PRIMARY THREAT...HOWEVER SOME SEVERE STORMS ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 11, 8:24 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 AM EDT FRI JUN 11 2010
INZ008-016>018-111245-
ALLEN IN-KOSCIUSKO IN-NOBLE IN-WHITLEY IN-
824 AM EDT FRI JUN 11 2010
AT 820 AM EDT...HEAVY SHOWERS AND THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES EAST OF PIERCETON TO COLUMBIA CITY TO 10
MILES SOUTHEAST OF COLUMBIA CITY. THEY WERE MOVING NORTHEAST AT 20
MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING...AND VERY HEAVY
DOWNPOURS...ARE EXPECTED WITH THIS LINE OF THUNDERSTORMS AND
SHOWERS. MOTORISTS SHOULD BE AWARE OF REDUCED VISIBILITY AND PONDING
ON ROADWAYS. THIS INCLUDES PORTIONS OF ROUTE 30 AND STATE ROAD 5.
LOCATIONS IMPACTED INCLUDE...
TRI-LAKES...
CHURUBUSCO...
GOOSE LAKE...ETNA AND COESSE...
LOON LAKE AND DUNFEE...
ORMAS...ROLLING HILLS AND COLLINS...
BIG LAKE AND BEAR LAKE...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
LAT...LON 4105 8567 4119 8576 4135 8551 4127 8519
4103 8516 4101 8557
TIME...MOT...LOC 1220Z 246DEG 16KT 4122 8558 4114 8542
4104 8538
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:24 AM EDT | Special Weather Statement | IWX | Whitley | 21 min |
| Jun 11, 3:57 PM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, Grant, Huntington and 6 more | 17 hr |
| Jun 11, 4:52 PM EDT | Special Weather Statement | IWX | Grant | 23 min |
| Jun 11, 6:11 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 49 min |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.